# SDR CA050117003

- Difficulty date: January 17, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9604209
- Part serial: 0151
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE NR1 ENGINE MOUNT PN 96042-09, A CRACK WAS FOUND ON THE CORE ASSY PN. 19-9495-01. MFG IS INVESTIGATING THE ISSUE.
